# SDR FDEA201008313215

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LT WING T/E SPOILER SHROUND SUPPORT SKIN GOT CRACK  BELLOW NR 3 SPOILER INBD EDGE.  REMOVE THE CRACKED PART.  FABRICATE A NEW SHROUND SUPPORT SKIN IAW DWG NR A573.40194-201.  INSTALL THE SHROUD SUPPORT IAW AB6F SRM 51-40-21.  THIS REPAIR CLASSFIED AS MINOR IAW GMM 6-2-100.
